# SDR DALA1234740676

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 64,094 hours, 29,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED EMERGENCY LIGHTS IN NR 2 DOOR AREA INOPERATIVE.  WHILE TROUBLESHOOTING MAINTENANCE FOUND BLOWN FUSE ON EMERGENCY LIGHT BATTERY CHARGER CAUSED BY BROKEN WIRES AT SEAT 2D/C.  REPAIRED WIRES AND REPLACED FUSE, OPS CHECKED GOOD.
